Lithuanian Mathematical Journal

, Volume 48, Issue 3, pp 339–356

On the stability of a finite-difference scheme for nonlocal parabolic boundary-value problems


DOI: 10.1007/s10986-008-9017-5

Cite this article as:
Sapagovas, M. Lith Math J (2008) 48: 339. doi:10.1007/s10986-008-9017-5


We deal with the stability analysis of difference schemes for a one-dimensional parabolic equation subject to integral conditions. It is based on the spectral structure of the transition matrix of a difference scheme. The stability domain is defined by using the hyperbola which is the locus of points where the transition matrix has trivial eigenvalues. The stability conditions obtained are much more general compared with those known in the literature. We analyze three separate cases of nonlocal integral conditions and solve an example illustrating the efficiency of the technique.


nonlocal integral conditions parabolic equations finite-difference schemes stability 

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  1. 1.Institute of Mathematics and InformaticsVilniusLithuania

Personalised recommendations